# SDR CA970312003

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4752932
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT INBOARD GEAR DOOR CRACKED.   APPROXIMATELY .250 INCH DEEP AND ORIGINATING AT INSIDE RADIUS OF CURVE.   REPAIRED.
